# SDR ASAA2013071795629

- Difficulty date: July 17, 2013
- Submitted: July 20, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 20,189 hours, 6,324 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90722151
- Condition: Burned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472018 ON NR 2 ENGINE FOUND OTBD IGNITION IGNITER BURNED.  ACFT GROUNDED.  R & R NR 2 ENG IGNITERS IAW T/C 78474000.
